# SDR 2007UALA05152

- Difficulty date: December 12, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 21,561 hours, 8,463 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low Pressure
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN SYSTEM-LOW.  RECORD PRESSURE PRIOR TO SERVICING.  SERVICED CREW O2 TO 1850 PSI.
